MathSciNet Relay Station
MathSciNet bibliographic data
MR484418 (58 #4333) 90C30
Di Guglielmo, F. Nonconvex duality in multiobjective optimization. Math. Oper. Res. 2 (1977), no. 3, 285–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement